Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain and breathlessness after drinking beer. No known allergies. Cause?

I am an average weight 27 year old male. On an empty stomach , after drinking beer, my lungs feel as if they are filled with liquid. It causes dull aching pain, and shortness of breath slightly. Located at the last few ribs in both side of my lower chest . Usually will go away after no more then an hour, depending on the number of beers consumed. Soda does not cause this, nor does liquor . No know allergies. I am a smoker, 1/2 pack a day.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
HI cschultheis

your symptoms seems to be of gastritis and associated reflux.
kindly avoid taking beer empty stomach.
you may go for upper GI endoscopy to diagnose the condition.

in the meantime you may try proton pump inhibitors like omeprazole 20 mg once a day empty stomach.

best wishes
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor